# SDR R61A2021021100155

- Difficulty date: February 7, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000676
- Aircraft time: 8,955 hours, 5,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION: FLOOR LIGHTING STRIP MISSING. RESECURED/INSTALLED PHOTOLUMINESCENT STRIP IAW AMM 33-50-21
